DEPUY SYNTHES PRODUCTS LLC KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP; IMPACTOR, ADAPTERS, BATTERY, BATTERY CHARGER
Back to Search Results |
| Model Number |
1013-00-901 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: device manufacture date: the device manufacture date is unavailable as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi - (b)(4).
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the tip of the impactor device broke into two pieces.It was reported that there was no delay in the procedure due to the event.It was not reported if there was a spare device available for use.It was reported that both pieces of the device were recovered.There was patient involvement reported.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: additional information h4: the date of manufacture (dom) was documented as unknown in the initial medwatch report.The dom has been received and entered into section h4 of the supplemental report.The udi has been updated accordingly.Udi (b)(4).